MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET
Catalog Number B2038
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed, and a supplemental report will be submitted.Additional contact information: (b)(6) canada.
 
Event or Problem Description
The event involved a 72" (183cm) appx 1.4ml, smallbore ext set w, anti-siphon valve, clamp, luer lock and it was reported that the tubing often led to developing a hole and the patient received less drug.One patient was having brain surgery, his head was pinned, and he started to move because he was not getting enough drug, the medication involved in the event is propofol, norepinephrine and narcotics (remi and suf).The event occurred after infusion is started.Impact on patient was code 3 which includes actual, potential adverse outcome and moderate injury requiring medical treatment.There was patient involvement, and no patient harm.The event occurred on two different dates, and this report captures the second of the two event dates.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The device history record was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24797556
Report Number9617594-2026-00351
Device Sequence Number9469655
Product Code FMG
UDI-Device Identifier00887709002999
UDI-Public(01)00887709002999(17)300901(10)14565772
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2038
Device Lot Number14565772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE, UNK MFR.; PROPOFOL, UNK MFR.; REMI, UNK MFR.; SUF, UNK MFR.
Patient SexUnknown